# SDR R61A201710290792

- Difficulty date: October 10, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE PANEL CORRODED AT DOOR SKIN, HINGE AND SUPPORT BRACKETS AS MARKED REMOVED AND REPLACED WASTE SERVICE DOOR P/N 170-86668-403 REF AMM 20-10-07, 20-13-21.
